# SDR 07FDEA04833

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 45R , FRAME 58 HAS CORROSION ON STRINGER.  REMOVED CORROSION IAW A310 SRM 51-74-10.  CORROSION OUT OF LIMITS PER A310   SRM 53-10-00 PG 106. REMOVED WEB  FR54.3 TO 58 STRINGER 45R FOR ACCESS PER A310 51-  40-21 PG 15. CUT OUT DAMAGED SECTION OF STRINGER 45R, FABBED NEW SECTION OF   STRINGER 45R, FABBED PLICE DOUBLER PER A310 SRM 53-10-14 FIG 201, INSTALLED NEW   SECTION OF STRINGER 45R SPLICE AND WEB FRAME 54.3 TO FRAME 58 PER A310 SRM 53-10-14 FIG 201, A310 SRM 51-40-21 PAGE 36 AND A310 SRM 51-40-21 PAGE 9, STATION 3090 TO 3143.
